Latest News

Reversed halo signs manifest in septic pulmonary embolism due to IV drug use

According to an article published ahead-of-print in the January 2020 issue of the American Journal of Roentgenology (AJR), the reversed halo sign was frequently observed on the chest CT scans of patients with IV substance use disorder-related septic pulmonary embolism (PE).

Source link

Related posts

Integrating New Measures of Retail Unit Attractiveness into Spatial Interaction Models

Newsemia

OncoImmune, Inc. Reports Progress on its Phase III Clinical Trial testing CD24Fc for Severe and Critical COVID-19

Newsemia

Medical News Today: What to know about nodular melanoma

Newsemia

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More

Privacy & Cookies Policy

COVID-19

COVID-19 (Coronavirus) is a new illness that is having a major effect on all businesses globally LIVE COVID-19 STATISTICS FOR World